# SDR DALA2015090905568

- Difficulty date: September 8, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 68,563 hours, 30,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON FRAME 16 CROSSBEAM.   REPAIRED IAW ER/A 538016-14AD REVISION ORIGINAL AND PRELIMINARY INSTRUCTION ER/A 538016-14, REV 0, REV 1, REV 2, REV 3;
